MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC AIM ARM FOR 3.5 VA-LCP PROXIMAL TIBIA PL; PLATE,FIXATION,BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC AIM ARM FOR 3.5 VA-LCP PROXIMAL TIBIA PL; PLATE,FIXATION,BONE
Model Number 03.127.009
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/09/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).Additional product code: hwc.Reporter is a j&j representative.The device was received, the investigation is in progress, no conclusion could be drawn at the time of filing this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2021, during a procedure, the aiming arm for the va proximal tibia plate set was dropped on the floor and was broken.There were no adverse effects for the patient and surgery was not delayed.This complaint involves one (1) device.This report is for (1)aim arm for 3.5 va-lcp proximal tibia pl.This report is 1 of 1 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.D7.H3, h6: part: 03.127.009-us.Lot: 9102117.Manufacturing site: hegendorf.Release to warehouse date: 23 october 2014.A manufacturing record evaluation was performed for the finished article lot and no non-conformances were identified.Visual inspection: the aim arm for 3.5 va-lcp proximal tibia pl (part# 03.127.009, lot# 9102117) was returned and received at us customer quality (cq).Upon visual inspection at cq, it is observed that a piece of the tibial plate was broken, and the broken fragment was not received.No other issues were observed with the returned device.The provided photograph was reviewed and no additional issues were observed.Device failure/defect identified? yes.Dimensional inspection: a dimensional inspection for the received device was not performed due to post-manufacturing damage.Document/specification review: based on the date of manufacture, the current and manufactured revision of drawings were reviewed.No design issues or discrepancies were identified.Complaint confirmed? yes.Investigation conclusion: this complaint is confirmed as the device was received broken.No definitive root cause could be determined based on the provided information.There was no indication that a design or manufacturing issue contributed to the complaint.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
AIM ARM FOR 3.5 VA-LCP PROXIMAL TIBIA PL
Common Device Name
PLATE,FIXATION,BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key12433166
Report Number2939274-2021-05204
Device Sequence Number4104928
Product Code HRS
UDI-Device Identifier10886982075093
UDI-Public(01)10886982075093
Combination Product (Y/N)N
Initial Reporter StateHI
Initial Reporter CountryUS
PMA/510(K) Number
K120689
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/09/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number03.127.009
Device Catalogue Number03.127.009
Device Lot Number9102117
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/03/2021
Initial Date Received by Manufacturer 08/09/2021
Supplement Date Received by Manufacturer09/13/2021
Initial Report FDA Received Date09/07/2021
Supplement Report FDA Received Date09/30/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1